Zoomed Image
  • Digeva-F Antacid Syrup 170ml

Digeva-F Antacid Syrup 170ml

kes270
Description
his product is antacid and anti-flatulent. It contains Aluminium Hydroxide Gel USP, Magnesium Hydroxide BP, carboxymethylcellulose sodium USP, and Simethicone USP. As a result, it is for dyspepsia, hyperacidity, gastric and duodenal ulcers. In addition, also for the relief of flatulence, abdominal distention, and windy colic.
Ingredients
MAGNESIUM HYDROXIDE USP 185 MG; SIMETHICONE USP 50 MG; CARBOXYMETHYLCELLULOSE SODIUM USP 100 MG; DRIED ALUMINIUM HYDROXIDE USP 830 MG
How to use
Take 10ml before food or as directed by a doctor